zbMATH — the first resource for mathematics

On a problem of necessary and sufficient conditions in the functional central limit theorem for local martingales. (English) Zbl 0482.60030

60F17 Functional limit theorems; invariance principles
60G48 Generalizations of martingales
Full Text: DOI
[1] Aalen, O.: A model for nonparametric regression analysis of counting processes. Lecture Notes in Math. Math. Statist. and Probab. Theory, Proc Sixth. Intern. Conf. Wis?a (Poland), 1-25 (1978) · Zbl 0389.62025
[2] Billingsly, P.: Convergence of probability measures. New York: Wiley 1968
[3] Gänssler, P., Häusler, E.: Remarks on the functional central limit theorem for martingales. Z. Wahrscheinlichkeitstheorie verw. Gebiete 50, 237-243 (1979) · Zbl 0402.60032 · doi:10.1007/BF00534147
[4] Jacod, J.: Calcul stochastique et problémes de martingales. Lecture Notes in Math. 714. Berlin-Heidelberg-New York: Springer 1979 · Zbl 0414.60053
[5] Jacod, J.: Convergence en loi de semimartingales et variation quadratique. Seminaire de Probabilities XV; Lecture Notes in Math. 850, 547-560. Berlin-Heidelberg-New York: Springer (1979/1980)
[6] Kabanov, Ju.M., Lipster, R.Sh., Shiryaev, A.N.: Absolute continuity and singularity of locally absolutely continuous probability distributions I. Math. USSR Sb. 35, 631-680 (1979) · Zbl 0426.60039 · doi:10.1070/SM1979v035n05ABEH001615
[7] Lipster, R.Sh., Shiryaev, A.N.: The functional central limit theorem for semimartingales. Theory Probab. Appl. XXV, 681-703 (1980)
[8] Lipster, R.Sh., Shiryaev, A.N.: On necessary and sufficient conditions in functional central limit theorem for semimartingales. Theory Probab. Appl. XXVI, 132-137 (1981) · Zbl 0458.60017
[9] McLeish, D.L.: An extended martingale principle. Ann Probab. 6, 144-150 (1978) · Zbl 0379.60046 · doi:10.1214/aop/1176995619
[10] Rebolledo, R.: Sur le théoréme de a limite central pour les martingales. C.R. Acad. Sci. Paris Sér., A288, 879-882 (1979) · Zbl 0396.60047
[11] Rebolledo, R.: The central limit theorem for semimartingales: necessary and sufficient conditions. Z. Wahrscheinlichkeitstheorie verw. Gebiete (1981); preprint
[12] Rootzen, H.: On the functional central limit theorem for martingales, I, II. Z. Wahrscheinlichkeitstheorie verw. Gebiete 38, 199-210 (1977); 51, 77-93 (1980) · Zbl 0336.60047 · doi:10.1007/BF00537263
[13] Stone, C.: Weak convergence of stochastic processes defined on semi-finite time intervals. Proc. Amer. Math. Soc. 694-696 (1963) · Zbl 0116.35602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.